# SDR USAA2011092100004

- Difficulty date: September 13, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 67,871 hours, 43,899 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON KEEL BEAM AT BS 727+12 INCHES, S27R.  REPAIRED KEEL BEAM AT BS 727+12 INCHES, S27R IAW EA 103352.
